I had a accident and it cut my Achilles tendon and nerve in my left leg, now I have slot of nerve pain in my foot.
3 Mar 2012
Best thing I've heard of for nerve pain is Neurontin a Rx med that can be hard on your liver. So if on for a prolonged time period they will need to check your liver functions every three months or so. Also it's a drug that requires titration.
Can be expensive so check out - deleted spam - for a cheaper way to buy meds.
3 Mar 2012
I have severe nerve pain down my legs an in my feet but mine is caused by scar tissue from failed back surgeries. I now have a Boston Scientific Neurostimulator implanted. It has been a Godsend. It takes away 70-95% of my nerve pain. It's not just for back pain sufferers. The device can be directed to the arms, knees, feet, etc. this is a last resort though because you have to try everything else first before insurance will cover it. Have you tried a TENS device, Lidocaine patches, anticonvulsant meds, or anti depressants yet? Those all work for some people.
3 Mar 2012
When did you have this accident? If it was today, you should go to Emergnecy Room for a Dr to take a look at it because there may be more going on than you are aware of. If it's an older injury that is still bothering you, you may want to talk with your Dr about Neurontin or Lyrica.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
kinda like if your foot or leg was asleep,kinda feeling.
2 answers • 3 May 2011
How do I safely go off percocet? I have been on it for 4 years... due to severe back surgery...rods?
... and pins... failed... left right leg and foot with nerve damage... but now I feel like I can handle the pain with exercise and ice to foot... how ...
2 answers • 21 Oct 2011
I have been taking Percocet 10/325 for a little over 7yrs due to a back injury. I have had previous surgeries on my back. I have nerve damage in both ...
7 answers • 7 Nov 2012
... surgeries and because of that I now have nerve damage in my right leg. my doctor will not increase my medication, I have been on it for so long ...
3 answers • 23 Apr 2014